I still have a pound or so of travel weight to shed. I didn't overeat, but we ate at weird hours and I had foods I don't eat at home, with more sodium than normal. Not worried about it. Just noting it.
I had some anxiety in Colorado that I think could be altitude related. I had a major anxiety attack last summer, when we were there for a week. It was mostly due to the increased dose of lamictal, I think, but I noticed the same type of anxiety (but milder) on day 2 of our trip.
Travel went perfectly smoothly--no airline or driving issues. We flew direct from Indy to Denver (drove to Indy, about 3 hours). I was relaxed about traveling because I'd allowed plenty of time. Kids traveled well. I love flying. We had our TomTom so no directions issues in the car when we left the airport.
So I don't the anxiety was situational. I think the altitude was the issue.
Monday was a full travel day, about 11 hours from leaving BIL's house to getting home.
Yesterday I let the kids stay home from school again. They were beat. I went in to work at 1:30 and Mark came home to stay with them. I started feeling some "afters" yesterday. I thought it was just that--afters. But today I am listless, anxious, and starting to feel like I'm walking through mud again.
I started tapering off Wellbutrin on 3/7/13. I was fully off by 4/2. My intention was to get off of it, because I'd been on it long enough that it was no longer effective, then get back on in the late summer or early fall. I assumed I'd be okay for most of the summer. When I've tapered off before, it was a few months before I got back on.
Today, I feel like I am probably going to go back on it sooner than later.
I could be feeling like this because of lingering after affects of travel. Or it could be hormones. I'm smack dab in the middle of my cycle. I looked back over my cycle/moods notes that I keep in notepad on my phone--right before my period and about 7-10 days after my period, I'm moodier than usual. It's 16 days after my last period. So, not sure if this is hormones or not.
It feels like depression starting again.
I will wait a day or so to see if it lightens. If not, I'll probably start wellbutrin again.
Which is fine, I'm not opposed to taking medicine. I just expected the "off" cycle to be longer than this (expectation based on how this went the last time I cycled off/on). And I'm not okay with having more than more than 2-3 days of walking through mud.